Real Analysis Exchange

On the products of unilaterally continuous regulated functions.

Marcin Grande

Full-text: Open access


In this article we describe the products of two unilaterally continuous regulated functions.

Article information

Real Anal. Exchange, Volume 30, Number 2 (2004), 871- 876 .

First available in Project Euclid: 15 October 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}

Regulated function product unilateral continuity.


Grande, Marcin. On the products of unilaterally continuous regulated functions. Real Anal. Exchange 30 (2004), no. 2, 871-- 876.

Export citation


  • S. K. Berberian, Regulated functions: Bourbaki's alternative to the Riemann integral, The American Mathematical Monthly, 86(3) (1979), 208–211.
  • C. Goffmam, G. Moran and D. Waterman, The structure of regulated functions, Proceedings of the American Mathematical Society, 57(1) (1976), 61–65.
  • M. Grande, On the sums of unilaterally continuous jump functions, Demonstratio Mathematica, XXXV(4) (2002), 743–748.
  • G. Moran, On regulated and steplike functions, Transactions of the American Mathematical Society, 231(1) (1977), 249–257.
  • C. S. Reed, Pointwise limits of sequences of functions, Fundamenta Mathematicae, 67 (1970), 183–193.